# SDR ASAA12511567

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,126 hours, 4,491 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Malfunctioned
- Location: Apu Oil Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF FAULT LIGHT ILLUMINATION WITH FAULT 49-91005 BEING LOGGED IN FAULT HISTORY.  ACFT GROUNDED.  ACCOMPLISHED TSR, NO FAULTS IN CURRENT STATUS PAGE 1 FAULT IN HISTORY FOR 49-910055.  RAN APU WITH NO LOAD FOR 10 MINUTES, OIL TEMP WAS 80 DEG C APU FULL LOAD OIL TEMP WAS 81 DEG C.  ENG RECOMMENDS REPLACING OIL TEMP SENSOR AND IGNITER PLUG.  REPLACED OIL TEMP SENSOR IAW AMM 49-94-21.  REPLACED IGITER PLUG IAW AMM 49-41-51.
